# SDR RRXA11412

- Difficulty date: July 14, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 3754930
- Condition: Corroded
- Location: Sta 1168 L33r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND C-PIT BACK UP FITTING FOR #1 LWRT LATCH HAS HEAVY CORROSION ON FWD SIDE STA 1168 BETWEEN L33R I/B AND L32R O/B.  *** CORRECTIVE ACTION *** REMOVED BACKUP FITTING , REF SRM 51-1-20D.  RECEIVED NEW FITTING AND CLIPS.  TRIMMED NEW PARTS REF SRM 51-1-8.  INSTALLED NEW BACKUP FITTING AND CLIPS REF SRM 51-1-20D AND CLIPS PER DC8 SRM 53-2-0 FIG 2D.
